BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
v*-algebras, Independence Algebras and Logic

Participants in the publication
Araújo, João (Author)
Edmundo, M. (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Givant, S. (Author)

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION

Publication Identifiers
ISSN - 0218-1967

Volume
21
Number
7

Starting page
1237
Last page
1257


Export

APA
Araújo, João, Edmundo, M., Givant, S., (2011). v*-algebras, Independence Algebras and Logic. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, 21, 1237-1257. ISSN 0218-1967. eISSN .

IEEE
Araújo, João, Edmundo, M., Givant, S., "v*-algebras, Independence Algebras and Logic" in INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, vol. 21, pp. 1237-1257, 2011.

BIBTEX
@article{2219, author = {Araújo, João and Edmundo, M. and Givant, S.}, title = {v*-algebras, Independence Algebras and Logic}, journal = {INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION}, year = 2011, pages = {1237-1257}, volume = 21 }